| Model Number |
NBI0701400 |
| Medical Device Problem Codes |
Unsealed Device Packaging (1444); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
According to available information, a physician intended to use this needle for a botox procedure, however, it was thought that the needle was contaminated.The medical assistant stated that the peel pack that contained the sterile needle seemed to be unsealed.Procedure was finished with another needle, the original needle was discarded.No other adverse patient effects were reported.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
The product and a portion of the packaging were returned for evaluation.Only the paper portion of the packaging was received; in order to perform a more in-depth investigation, the foil would be needed as well.It was determined that two possible scenarios could have occurred: either the welding on the packaging wasn't thorough and there was a hole somewhere which went undetected by the operator performing 100% inspection, or, the item was received with contamination already on it.